# SDR SWAA2023121128057

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 8,436 hours, 3,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CABIN LIGHTING UNCONTROLLABLE IN ROW 15BC.  REMOVED AND REPLACED OVERWING CABIN LIGHTING 15BC I.A.W AMM 33-21-00-960-802.  TESTED GOOD.
